Jump to content

Photo

Aha+, Initial Dryness/flaking?

glycolic acid aha

3 replies to this topic

#1 minaaa

minaaa

    minaaa

  • Members
  • Posts & Likes
    Posts: 61
    Likes: 6
About Me
  • Gender:Female
  • Joined: 26-December 13

Posted 21 February 2014 - 06:50 PM

Hey there,

 

I've been on the regimen for a month and a half now, and a few days ago I started using AHA. Before this, my skin wasn't really dry/red from the BP any longer. Since I've begun using the AHA, it's flaking so much and is quite dry, too, even though I'm using the moisturiser too.  Is this just initial drying? Also, what would you recommend is the best way to apply AHA? 



#2 Abhishek17

Abhishek17

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Blog Entries: 2
    Likes: 3
About Me
  • Gender:Male
  • Location:New Delhi,India
  • Interests:Trekking,Cycling,Swimming,Helping poor kids in education or doing anything which brings smile on their face !!
  • Joined: 07-January 14

Posted 27 February 2014 - 02:30 PM

AHA + if used along with BP is best thing to happen to your skin.

 

It have tinching sensation. If you wish to use it every night like i do, then pump 1 of AHA and 1 pump of moisturizer . IF YOU CAN ADD 6 DROPS OF JAJOBA OIL AT NIGHT TO MOISTURIZER,IT WILL BE MORE BENEFICIAL

 

I am using same for 1.5 month and people who see me now ask me what i am using as it clear my skin so so  much and glow to face.

 

Any doubt, leave me message. I will be happy to reply to you.



#3 cupcakejess

cupcakejess

    Member

  • Members
  • Posts & Likes
    Posts: 106
    Likes: 7
About Me
  • Gender:Female
  • Joined: 05-February 14

Achievements

     

Posted 27 February 2014 - 07:51 PM

Maybe you used more BP than usual? It's strange that you got flaking and redness after you used AHA+. Personally, it helped me get rid of flaking and redness from the BP. You have to either mix the AHA+ and the moisturizer and apply it every night, or use it full strength every other night. And use it only at night, because your skin becomes very sensitive to the sunlight when you use AHA+, and it could cause a really bad sunburn, which is terrible for your acne. Do you use the AHA+ in the daytime? It could be the reason you got so red.



#4 minaaa

minaaa

    minaaa

  • Members
  • Posts & Likes
    Posts: 61
    Likes: 6
About Me
  • Gender:Female
  • Joined: 26-December 13

Posted 28 February 2014 - 03:27 PM

Maybe you used more BP than usual? It's strange that you got flaking and redness after you used AHA+. Personally, it helped me get rid of flaking and redness from the BP. You have to either mix the AHA+ and the moisturizer and apply it every night, or use it full strength every other night. And use it only at night, because your skin becomes very sensitive to the sunlight when you use AHA+, and it could cause a really bad sunburn, which is terrible for your acne. Do you use the AHA+ in the daytime? It could be the reason you got so red.

 

 

Nope, I just use it at night at full strength every two nights or so..and I only use BP once a day, at night, too...I think perhaps its just a combination of the BP and winter weather, but i'm just sooo sick of having dry skin now :| Ah well...at least I'm getting clear 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users